Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 42, Number 5, 2003

Favourites:
ADD

Serre-Taubes duality for pseudoholomorphic curves
pp. 931-979(49)
Author: Smith, I.

Favourites:
ADD

Sasakian geometry, homotopy spheres and positive Ricci curvature
pp. 981-1002(22)
Authors: Boyer, C. P.; Galicki, K.; Nakamaye, M.

Favourites:
ADD

A long exact sequence for symplectic Floer cohomology
pp. 1003-1063(61)
Author: Seidel, P.

Favourites:
ADD

Finiteness and CAT(0) properties of diagram groups
pp. 1065-1082(18)
Author: Farley, D. S.

Favourites:
ADD

Bousfield-Kan completion of homotopy limits
pp. 1083-1099(17)
Author: Farjoun, E. D.

Favourites:
ADD

Wecken's theorem for periodic points
pp. 1101-1124(24)
Author: Jezierski, J.

Favourites:
ADD

Growth of Betti numbers
pp. 1125-1142(18)
Authors: Clair, B.; Whyte, K.

Favourites:
ADD

Preserving asphericity of virtually nilpotent spaces under P-localization
pp. 1143-1154(12)
Authors: Descheemaeker, A.; Malfait, W.

Favourites:
ADD

On nilpotent ideals in the cohomology ring of a finite group
pp. 1155-1183(29)
Authors: Pakianathan, J.; Yalcn, E.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more